# SDR SWAA104996

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 13,869 hours, 8,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R2 DOOR OVERHEAD EMERGENCY EXIT LIGHT LENS MISSING.  REMOVED AND REPLACED LIGHT ASSY PER MM.
